Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 4 (2006), Issue 1, Pages 25-42
http://dx.doi.org/10.1155/2006/368648

Non-equivalent greedy and almost greedy bases in lp

1Department of Mathematics, University of South Carolina, Columbia, SC 29208, USA
2Department of Mathematics, University of South Carolina, Columbia, SC 29208, USA
3Institute of Mathematics, Bulgarian Academy of Sciences, Sofia, Bulgaria
4Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, IL 61801, USA

Received 1 November 2004

Academic Editor: Nigel Kalton

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stephen J. Dilworth, Mark Hoffmann, and Denka N. Kutzarova, “Non-equivalent greedy and almost greedy bases in ,” Journal of Function Spaces and Applications, vol. 4, no. 1, pp. 25-42, 2006. doi:10.1155/2006/368648